# SDR DALA1151073211

- Difficulty date: September 3, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 4,421 hours, 1,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: D53113105201
- Condition: Damaged
- Location: Fuselage
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

THE VERTICAL STIFFENER POST P/N D53113-5201 ON THE AFT OF THE FRAME FR1 PRESSURE BULKHEAD WEB SUSTAINED DEFORMATION AT Y=675 Z=169 DUE TO A BIRD STRIKE.
